Turkish Journal of Science
Journal license

Journal

Turkish Journal of Science


Volume
& Issue

Volume 11, Issue 2


Published
on

October 12, 2026


Pages

65-75


DOI

Article

Sharp Coefficient Bounds for Certain Subclass of Starlike Functions Connected with q-Analogue of the Exponential Function

Check for updates


Authors

Nizami Mustafa Affiliation:
Department of Mathematics, Faculty of Science and Letters, Kafkas University, Kars 36100, Turkey
ORCID: 0000-0002-2758-0274
and Veysel Nezir Affiliation:
Department of Mathematics, Faculty of Science and Letters, Kafkas University, Kars 36100, Turkey
ORCID: 0000-0001-9640-8526


Abstract

In this study, by making the use of q-analogous of the exponential function, a new class of starlike functions is defined. The prime condribution of this study covers the derivation of sharp coefficient bounds in open unit disk, especially the first three coefficient bpunds, Fekete-Szegö functional and upper bounds of second Hankel determinant for the functions belonging to newly defined class. Moreover, in this study we investigate the Zalcman and generalized Zalcman conjectures of this class functions. In addition, here some known results are discussed based on the choices of the involved parameter q.


Keywords

analytic functions, starlike functions, q-analogue of the exponential function, Hankel determinats, Zalcman conjecture


Citation

Mustafa, N. & Nezir, V. (2026). Sharp coefficient bounds for certain subclass of starlike functions connected with q-analogue of the exponential function. Turkish Journal of Science, 11(2), 65–75. https://doi.org/10.66833/TJOS-2026-0007

Published by: Engineering Journals

Engineering Journals Logo